# SDR SIMA20180112002

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 195 hours, 128 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Latch
- Condition: Broken
- Location: Inspection Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT LAVATORY FIRE GAUGE INSPECTION DOOR WILL NOT OPEN.  REMOVED AND REPLACED LATCH IAW AMM 25-41-02, OPS CHECKED GOOD.
